# SDR SWAA2012051403966

- Difficulty date: April 24, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 62,871 hours, 53,140 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546560
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 947.5, BETWEEN STR 25L TO STR 26L.  REMOVED AND REPLACED SHEAR TIE IAW SRM AND DWG.
